# SDR ARWA20040201

- Difficulty date: February 2, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 76,058 hours, 27,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND; AFT LOWER CARGO COMPARTMENT BETWEEN STA 940.000 AND STA 1500.000, RBL 58.5 INCHES TRACK WR SECTION WITH CORROSION. REMOVED CORROSION IN ACCORDANCE WITH DC-8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH DC-8 SRM 53-2-3; REMOVED FLOOR PANELS FROM MAIN CARGO COMPARTMENT IN ACCORDANCE WITH DC-8 MM 53-21-2, CUT OUT TRACK SECTION AND PREPARED NEW TRACK SECTION AND FABRICATED SPLICES IN ACCORDANCE WITH DC-8 SRM 53-2-3, TREATED AND PRIMED REPAIR AREA AND PARTS IN ACCORDANCE WITH DC-8 SRM 51-1-8; INSTALLED PARTS IN ACCORDANCE WITH SRM 53-2-3; REINSTALLED FLOOR PANELS IN ACCORDANCE WITH MM 53-21-2.
